# SDR ASAA0010157

- Difficulty date: November 3, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND TWO SHORT EDGE MARGIN HOLES AT STATION 480, STRINGER -4R. REPAIRED PER EA 5310-01878.
